Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Further comments on the computation of modified Bessel function ratios

Authors: Marietta J. Tretter and G. W. Walster
Journal: Math. Comp. 35 (1980), 937-939
MSC: Primary 33A40
MathSciNet review: 572867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A theorem by W. J. Thron is used to enhance and further substantiate empirical results by Gautschi and Slavik on the convergence of continued fractions used to compute ratios of modified Bessel functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40

Retrieve articles in all journals with MSC: 33A40

Additional Information

PII: S 0025-5718(1980)0572867-3
Article copyright: © Copyright 1980 American Mathematical Society